RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 5, Issue 6  


A. V. Pogorelov (on his 50th birthday)
651
On the theory of $n$-nilpotent groups
G. A. Karasev
653
On a D. K. Faddeev theorem on finite resolvable groups
L. A. Shemetkov
665
Summation of multiplicative functions of polynomials
M. B. Barban, P. P. Vekhov
669
An inequality for a linear form in the logarithms of algebraic numbers
N. I. Fel'dman
681
Convergence of one partial form of sums of dependent random vectors to a normal distribution
L. A. Zolotuhina, K. P. Latishev, V. N. Chugueva
691
The self-adjointness conditions for a higher order differential operator with an operator coefficient
M. G. Gimadislamov
697
A problem in plane topology
A. A. Sedaev
709
Closed surfaces
K. M. Belov
719
On a theorem of Fuchs
G. V. Badalyan
723
A functional equation
Yu. F. Korobeinik
733
Note on the distribution of zeros of polynomials
V. A. Baranova
743
Monotonicity conditions for a sequence of generalized polynomials of S. N. Bernshtein and A. O. Gel'fond
V. M. Shakhverdiev
747
Summability of orthogonal series by some linear methods
Yu. M. Shmandin
753
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019